# SDR GTIA0201024

- Difficulty date: September 12, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT INBOARD SEAT TRACK FROM FS 200 TO FS 826 LIGHT CORROSION, BARE METAL, CHAFING.  REMOVED SEAT TRACK FROM STATION 200 TO STATION 826.  LOCATED, DRILLED AND DEBURRED SEAT TRACKS AND SPLICES.  INSTALLED SEAT TRACKS AND SPLICES.  (M)
